# SDR DALA2024061806203

- Difficulty date: June 17, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 82,880 hours, 31,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 5640 2R DOOR EXIT SIGN FELL OFF DURING TO ROLL. CORRECTIVE ACTION: RESECURED SIGN AS REQ. (5901669)
